• Bengal's Avatar

    Bengal wrote on Tracee's wall

    Of the many people I've "met" on WhatNext, your story really spoke to me. As I was reading through your "experiences" it was like I was reading about my own journey. Not everything was exactly the same but there were so many points in common that I immediately identified with you. Hope you're OK with me adding you to those I'm following. Best of luck to you.

  • Tracee's Avatar

    Tracee shared an experience

    Side Effects (Mood changes): I was labeled as having mood swings because I was honest about how I felt about getting burned at the radiation department along with them not having a working thermometer. First of all I had chemo, surgery and then the horrible burn I was going to hit a breaking point and was blamed on my taking arimidex . I did ask also do they know what the F they are doing in the radiation department because the breaking point was coming in for a fever and they didnt have a working thermometer, after being burned and discontinuation of radiation due to the bad burn. It is normal to feel and be honest and speak up to our doctors. You have to be assertive because they have our lives in their hands and we rely on them knowing what to do or treating us with respect. Now because I spoke up the oncologist and staff are cold to me. Dont care. This is my body and I need to have control over how I am being treated medically.

    1 Comment
    • Bengal's Avatar
      Bengal

      Good for you!!!! I have found doctors (not all) don't like to have their "professional" integrity questioned. But as you said, it's our body and we have a right to be included in decision making. And to have our questions answered in a language we can understand not just "medicaleez " which can sound like so much mumbo jumbo.

      11 days ago
  • Tracee's Avatar

    Tracee shared an experience

    Radiation (External radiation ): I ended up getting burned badly and had to go to a wound clinic because my tissue had a rotten smell and my skin was splitting. My oncologist told me at every appointment that it is still hot from the radiation. I got irritiable and was told that I have mood swings but when a person is dealing with burns and the pain that is tremendous will cause emotional issues with the pain.

  • Tracee's Avatar

    Tracee shared an experience

    Drug or Chemo Therapy (Targeted therapy): I had mixed side effects like fatigue, fever and diahrea. Made sure that I took loperamide and ibuprofen before treatment. It is saving my life but think that it does cause more side effects than what the oncologist told me can occur. It seems that they downplay the side effects.

  • Tracee's Avatar

    Tracee shared an experience

    Celebration

  • Tracee's Avatar

    Tracee shared an experience

    Other Care